MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US AML HIGH OFFSET LG STAT 16.5MM; AML IMPLANT : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US AML HIGH OFFSET LG STAT 16.5MM; AML IMPLANT : HIP FEMORAL STEM
Catalog Number 155403165
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Weakness (2145); Discomfort (2330); Limited Mobility Of The Implanted Joint (2671); Test Result (2695); Not Applicable (3189)
Date of Event 09/05/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
New unity record created in order to update etq complaint number (b)(4).New etq record created in order to update etq (legacy system) complaint number (b)(4).Reason for original complaint.- litigation alleges that the patient suffers from large amounts of toxic amounts of cobalt chromium metal ions and particles to be released into the patients blood, tissue, and bone surrounding the implant.It is also alleged that the patient suffers from pain, discomfort, limited mobility, and weakness.Pfs was received from legal, medical records were received from legal, and part/lot information was identified.Records are available for further review.Sales rep has reported a revision due to instability.Complaint was updated (b)(6) 2017.(b)(4) has been re-opened under (b)(4) due to the receipt of ppf and sticker sheets received.There is no new allegation and revision reported.Added stem due to previously alleged toxic amounts of cobalt chromium metal ions.Added lawyer and law firm.Doi: (b)(6) 2008 - dor: (b)(6) 2017(right hip).

Brand Name
AML HIGH OFFSET LG STAT 16.5MM
Common Device Name
AML IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7832281
Report Number1818910-2018-68120
Device Sequence Number16535355
Product Code JDI
UDI-Device Identifier10603295058465
UDI-Public10603295058465
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K012364
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2017
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number155403165
Device Lot NumberB3LFX1000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2018
Initial Report FDA Received Date08/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight79